# SDR DALA2018022701218

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 122,293 hours, 17,521 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Corroded
- Location: Bs 957
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER SKIN HAS CORROSION AT BS 957 FORWARD OF RT PICKLE FORK FITTING. REPAIRED.
